# SDR DALA2022101706682

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 64,643 hours, 29,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9589560) DURING INSPECTION FOUND AFT GALLEY EMER LIGHT BATTERIES M1672 & M1673 ARE INOP. REMOVED & REPLACED AFT EMER LIGHT BATTERIES PER B737 AMM 33-51. OPS CHECK GOOD.
